... having the side effects listed, is this normal (such as hallucination, anxiety, crying spells, etc)
Obviously something isn't right. I don't know personally, but would head out to the ER asap if I where you. I take Ritalin and never had any such side effects. If there are hallucinations involved, more often than not, that's a bad sign (unless it's a med intended for parkinson & rls where hallucinations are much more normal, but they are completely different drugs). Best of luck to the both of you!
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2011 • 2 answers
Posted 20 Jun 2012 • 1 answer
My daughter takes concerta and is now experiencing increased thirst, shaking and frequent urination?
Posted 16 Oct 2012 • 4 answers
My son is 14, taking concerta 72mg ,eeg has shown a lazy brain on left side,can concerta cause this?
Posted 8 Oct 2013 • 1 answer
Posted 23 Mar 2016 • 2 answers